Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What causes heavy bleeding inspite of having rod?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
Ive had the rod in for a month i had my first period that went longer then it should and the doctor put me on medication it stopped then Saturday i started bleeding agian and its heavy
Posted Sun, 23 Mar 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Vaibhav Gandhi 19 minutes later
Brief Answer: You can take tranexemic acid for controlling bleed Detailed Answer: Hello, I have studied your case history. This can be due to effects of medication. You can take tranexemic acid for controlling bleeding consulting your doctor. Continue your medication for bone healing like calcium and vit D. Take diet rich in calcium and vitamin. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: What causes heavy bleeding inspite of having rod? 8 minutes later
could there be anything wrong with me or is my body still getting use yo the rod
 
 
Answered by Dr. Vaibhav Gandhi 43 minutes later
Brief Answer: Do not worry Detailed Answer: Hello again Yes it may take some time to get body balance. If problem persist for 2 to 3 months then we need to further investigate. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: What causes heavy bleeding inspite of having rod? 7 hours later
should i continue taking the medication the doctor gave me to stop the bleeding or should i stop taking when my period stops
 
 
Answered by Dr. Vaibhav Gandhi 15 hours later
Brief Answer: You can stop them Detailed Answer: Hello again, You can stop them once your period stops. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor